Side Effects Of Taking Amoxicillin With Vitamin C Together

Illustration of Side Effects Of Taking Amoxicillin With Vitamin C Together
Illustration: Side Effects Of Taking Amoxicillin With Vitamin C Together gearuptofit.com

I want to ask . My pharyngitis recurred. Well I was around 20:00 drinking esther c. This is now, can I take amoxicilin? Thanks

1 Answer:

Hello Princess,

Thank you for your question on HealthReplies.com.

Amoxicillin is an antibiotic drug that is used to kill bacteria. This is where it functions to inhibit bacterial growth. There are several things that need to be considered before consuming amoxicillin, namely: please follow the doctor's advice if you have kidney disease or liver disease, a history of diarrhea after antibiotic consumption, and do not drink when going for vaccination.

Amoxicillin will have an effect when interacting with several drugs, some of which are given in conjunction with gout, are used with other antibiotics, and will reduce the activity of birth control. Besides that Amoxicillin also has side effects in it: nausea, vomiting, headache, muscle pain, diarrhea.

You can take amoxicillin together with other drugs, or with vitamins. Because in general vitamin C can help the absorption process. It's just that if you have stomach acid disease, you better take the medicine after eating. And if symptoms of side effects or allergies such as shortness of breath, bumps or swelling appear after consumption of amoxicillin, then immediately consult a doctor.

May be useful. Always Healthy 😊

: by

Related Question

Take Dietary Supplements That Have Expired.?

Take Dietary Supplements That Have Expired.?

(1 year ago)

Hello, good night, I’m on a diet and again taking dietary supplements that have expired is good or not?...

Pain And Different Colors In The Former Sharp Stitches?

Pain And Different Colors In The Former Sharp Stitches?

(1 year ago)

Hello doctor, I want to ask, how to get rid of the ache in the former stitches exposed to the cutter at the tip of the thumb. And the way to make the skin color the same again, bec...

The Cause Of Skin Feels Itchy And Uncomfortable?

The Cause Of Skin Feels Itchy And Uncomfortable?

(1 year ago)

Hello doctor, I want to ask why my skin is itchy and seems to have prickly heat but is very itchy...

Leave a Reply

Your email address will not be published. Required fields are marked *